# SDR SIMA200204211

- Difficulty date: February 11, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N234AE
- Make and model: Saab 340B
- Aircraft serial: 340B234
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 4018502
- Part serial: 8M78
- Condition: Failed
- Location: Hydraulic Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

SPS - FLT 3635 - CREW REPORTED THE MAIN HYDRAULIC ACCUMULATOR PRESSURE WENT TO ZERO IN FLIGHT.  LANDING GEAR WAS PUMPED DOWN AFTER GETTING NO RESPONSE FROM HYDRAULIC OVERRIDE.  EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED SAFELY IN SPS.  MAINTENANCE REMOVED AND REPLACED THE MAIN HYDRAULIC PUMP IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
